# SDR HEEA087799

- Difficulty date: June 16, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,377 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: N0001552
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA INTERMITTENT RECEPTION. REPAIRED.
